# SDR SWAA064730

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 62,836 hours, 54,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986, RBL 19 TO RBL 36.  REPAIRED FLOORBEAM PER ER.
